Welcome, Guest. Please login or register.
September 18, 2020, 05:08:58 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 756140
  • Total Topics: 63915
  • Online Today: 255
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 85
Total: 85

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Urgent advice  (Read 656 times)

0 Members and 1 Guest are viewing this topic.

Offline sanitex

  • Member
  • Posts: 473
Urgent advice
« on: June 19, 2020, 06:42:31 pm »
Hi
My wife just put to bed with ( cesarean session ) in the month of May 2020, after delivery, her record shows that her VL increased from undetectable to 6,750 in April 2020. She was previously on generic Atripla from 2014 to 2020. But before delivery, her drugs was changed to "Acriptega" (DLT).
What could be the cause of the VL increase.
Due to COVID-19, there has been inconsistency in carrying out VL test however, her baby is experiencing some form of balls that looks like blisters on the head and around the shoulders. Although it cleared after administrating ampiclox drops but resurfaced again. However, the baby is on NVP drop.
Also, the baby boy's breast is swollen with breast milk coming out of them when dey are touched.
Please, what could be the cause of this? Because she is seriously worried.
Any advice rendered would be appreciated.
Thank you.
27/12/07 cd4 20 vl 1m
10/4 /08 cd4 86 vl 63
1/7/08  cd4 186 vl undetectable
16/10/08 cd4 196 vl undet
23/1/09 cd4 248 vl un
10/9/11 cd4 418 vl <40 %22
13/12/11 cd4 410 vl undet 23%
24/2/12 cd4 545 vl undet 26%
on 22/2/12 chge trv to Recovir-em.10/9/11 cd4 418 vl <40 %22
7/7/12 cd4 359 vl <40 22%
23/8/12 cd4 400 vl <40 23%,
testosterone test 7.5 ng/ml and
thyroid (TSH)1.32 ml.
13/12/2012 cd4 523 24% vl <40
18/3/2013 cd4  513  23% vl <40
03/8/2013 cd4 429 22% vl <40
13/11/2013 cd4 455 23% vl <40
Anti-HBs testquantitative Anti-HBs pos
Titer 16.95 mlu/ml <10.00
22/3/14 cd4 396 vl <40 24%
24/7/14 tevir
24/9/14 cd4 517 vl <40 22%
16/3/15 cd4 545 vl  85 24%
12/4/16 cd4 626 vl <40 25%
16/8/16 cd4 396 vl <40 27% changNVP/recovir-em 22/7
8/12/16 cd4 511 vl ud 23%
5/6/16 cd4 688 vl ud %27

Offline Almost2late

  • Member
  • Posts: 1,227
Re: Urgent advice
« Reply #1 on: June 19, 2020, 07:02:14 pm »
Congratulations to you and your wife on your new baby son.

I don't have much to add but have you spoken to a doctor about these concerns? I'm truly sorry you are going through this and hope you get the help your wife and baby need. Best of luck.. maybe someone with more knowledge of these things will answer your questions better.

Offline pinkadam2

  • Standard
  • Member
  • Posts: 3
Re: Urgent advice
« Reply #2 on: August 06, 2020, 02:45:51 am »
Hi
My wife just put to bed with ( cesarean session ) in the month of May 2020, after delivery, her record shows that her VL increased from undetectable to 6,750 in April 2020. She was previously on generic Atripla from 2014 to 2020. But before delivery, her drugs was changed to "Acriptega" (DLT).
What could be the cause of the VL increase.
Due to COVID-19, there has been inconsistency in carrying out VL test however, her baby is experiencing some form of balls that looks like blisters on the head and around the shoulders. Although it cleared after administrating ampiclox drops but resurfaced again. However, the baby is on NVP drop.
Also, the baby boy's breast is swollen with breast milk coming out of them when dey are touched.
Please, what could be the cause of this? Because she is seriously worried.
Any advice rendered would be appreciated.
Thank you.

Why did the doctor change her medication. Some times doctors cannot predict how new drug works. May be it is not working on her
May be you may want to get HIV drug resistance test and see if you can go back to Atripla.

Only your doctors can tell you about the issues of your baby.

Good Luck

Offline virgo313

  • Member
  • Posts: 273
Re: Urgent advice
« Reply #3 on: August 06, 2020, 10:46:48 am »
Maybe Dr change due to pregnancy. Read some site and that Atripla should not be taken for pregnant women. Could this be the reason?
RVD Nov 2015. VL --> Log 5.32 HAART on 23/11/15
TDF+FTC+EFV / Chemo KS - 25/11/15 - 20/01/16.
CD4 - 4 (3/11/15) / VL - 225,000

Offline wardp

  • Member
  • Posts: 186
Re: Urgent advice
« Reply #4 on: August 09, 2020, 09:08:00 am »
This answer was from I base.Atripla contains the drugs efavirenz, FTC and tenofovir.  It is a combination that is now used by many HIV positive pregnant women worldwide. In the past, women wishing to conceive were advised not to use efavirenz. Or to switch if they found out they were pregnant whilst taking it.

However, over the past few years, this advice has now changed. Women considering or diagnosed during pregnancy can use efavirenz. This is recommended by the WHO (World Health Organisation) and the BHIVA (British HIV Association) treatment guidelines.

There are many reports of women throughout the world who have continued taking efavirenz during pregnancy
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched  to lamivir and nevirapine  due to kidney issues...jan 10,2019 UD..may 13 2019 ud  cd4 482 28% 14th nov 2019 ud. Cd4 414 .27% cd8 444 29%,may 16 2020,ud ,cd4 741"19.62.

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.